Seguir
Jozef Skokan
Jozef Skokan
Email confirmado em lse.ac.uk - Página inicial
Título
Citado por
Citado por
Ano
Regularity lemma for k‐uniform hypergraphs
V Rödl, J Skokan
Random Structures & Algorithms 25 (1), 1-42, 2004
3502004
Applications of the regularity lemma for uniform hypergraphs
V Rödl, J Skokan
Random Structures & Algorithms 28 (2), 180-194, 2006
1282006
Hypergraphs, quasi-randomness, and conditions for regularity
Y Kohayakawa, V Rödl, J Skokan
Journal of Combinatorial Theory, Series A 97 (2), 307-352, 2002
1112002
The hypergraph regularity method and its applications
V Rödl, B Nagle, J Skokan, M Schacht, Y Kohayakawa
Proceedings of the National Academy of Sciences 102 (23), 8109-8113, 2005
682005
The Ramsey number for hypergraph cycles I
PE Haxell, T Łuczak, Y Peng, V Rödl, A Ruciński, M Simonovits, J Skokan
Journal of Combinatorial Theory, Series A 113 (1), 67-83, 2006
652006
Ramsey-goodness—and otherwise
P Allen, G Brightwell, J Skokan
Combinatorica 33, 125-160, 2013
572013
The 3-colored Ramsey number of even cycles
FS Benevides, J Skokan
Journal of Combinatorial Theory, Series B 99 (4), 690-708, 2009
562009
The 3-colored Ramsey number of odd cycles.
Y Kohayakawa, M Simonovits, J Skokan
Electron. Notes Discret. Math. 19, 397-402, 2005
562005
The Ramsey number for 3-uniform tight hypergraph cycles
PE Haxell, T Łuczak, Y Peng, V Rödl, A Ruciński, J Skokan
Combinatorics, Probability and Computing 18 (1-2), 165-203, 2009
55*2009
Asymmetric Ramsey properties of random graphs involving cliques
M Marciniszyn, J Skokan, R Spöhel, A Steger
Random Structures & Algorithms 34 (4), 419-453, 2009
442009
Bipartite subgraphs and quasi-randomness
J Skokan, L Thoma
Graphs and Combinatorics 20, 255-262, 2004
422004
Exact Ramsey numbers of odd cycles via nonlinear optimisation
M Jenssen, J Skokan
Advances in Mathematics 376, 107444, 2021
322021
Monochromatic cycles in 2-coloured graphs
FS Benevides, T Łuczak, A Scott, J Skokan, M White
Combinatorics, Probability and Computing 21 (1-2), 57-87, 2012
322012
A random graph model for terrorist transactions
TL Mifflin, C Boner, GA Godfrey, J Skokan
2004 IEEE Aerospace Conference Proceedings (IEEE Cat. No. 04TH8720) 5, 3258-3264, 2004
282004
On the multi‐colored Ramsey numbers of cycles
T Łuczak, M Simonovits, J Skokan
Journal of Graph Theory 69 (2), 169-175, 2012
272012
The number of hypergraphs without linear cycles
J Balogh, B Narayanan, J Skokan
Journal of Combinatorial Theory, Series B 134, 309-321, 2019
212019
Turán's theorem for pseudo-random graphs
Y Kohayakawa, V Rödl, M Schacht, P Sissokho, J Skokan
Journal of Combinatorial Theory, Series A 114 (4), 631-657, 2007
202007
Cycle-complete Ramsey numbers
P Keevash, E Long, J Skokan
International Mathematics Research Notices 2021 (1), 275-300, 2021
192021
Transversal numbers of translates of a convex body
SJ Kim, K Nakprasit, MJ Pelsmajer, J Skokan
Discrete Mathematics 306 (18), 2166-2173, 2006
192006
Counting subgraphs in quasi‐random 4‐uniform hypergraphs
V Rödl, J Skokan
Random Structures & Algorithms 26 (1‐2), 160-203, 2005
182005
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20